Vastarel / Trimetazidine

Discussion in 'Support' started by savvouri, Oct 24, 2014.

tinnitus forum
    1. savvouri

      savvouri Member

      Tinnitus Since:
      Hi guys
      I have had tinnitus for nearly 3 months now and i can honestly say it is driving me crazy. It is a constant, pulsating sound 24/7 in my left ear that does not seem to be getting any better. A month after it started my ENT doctor prescribed cortisone nasal drops for a month for blocked sinuses, to cut out caffeine and to use some kind of white noise when trying to sleep. 2 months later it hasnt made a difference at all. I went to another doctor this week who prescribed Vastarel / Trimetazidine. I just wondered whether any of you have experience with this and what the outcome was. Thanks in advance
    2. Valentin

      Valentin Member

      Tinnitus Since:
      totally useless unfortunately
    3. grate_biff
      No Mood

      grate_biff Member

      Oslo, Norway
      Tinnitus Since:
      Cause of Tinnitus:
      aucustic trauma, benzo withdrawl or both
      According to Wikipedia they give this to T. patients in France.

      "Trimetazidine is usually prescribed as a long-term treatment of angina pectoris, and in some countries (including France) for tinnitus and dizziness."

      Anybody have any experience with this?

      Unfortunately it also says this "EMA recommends that doctors should no longer prescribe trimetazidine for the treatment of patients with tinnitus, vertigo or disturbances in vision"
    4. Julien87

      Julien87 Member

      Tinnitus Since:
      Cause of Tinnitus:
      Exposure to loud sound (concert)
      I confirm, I got vastarel when I had my T. It did not really help unfortunately.
    5. Richard zurowski

      Richard zurowski Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      Ear infection.
      Unfortunately all the drugs out there which are supposed to help tinnitus actually it Seems to me that they do nothing for your tinnitus or they make your tinnitus worse.
    6. cornelius

      cornelius Member

      Tinnitus Since:
      Cause of Tinnitus:
      several acoustic traumas, always physician denial
      I took it for many years without any positive effect believing stupidly that healing would eventually be triggered. Among side effects there are parkinsonian symptoms and french fda even wanted to discontinue it because there are no proven benefits at all.
    7. JasonP

      JasonP Member

      Tinnitus Since:
      When you say a "pulsating sound" do you mean you are hearing your heart beat type pulse?

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.